Geometric Properties of Minimal Surfaces with Free Boundaries.
Mathematische Zeitschrift, Tome 184 (1983), pp. 497-510
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1983__184_173378,
author = {Stefan Hildebrandt and J.C.C. Nitsche},
title = {Geometric {Properties} of {Minimal} {Surfaces} with {Free} {Boundaries.}},
journal = {Mathematische Zeitschrift},
pages = {497--510},
year = {1983},
volume = {184},
zbl = {0505.49020},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__184_173378/}
}
Stefan Hildebrandt; J.C.C. Nitsche. Geometric Properties of Minimal Surfaces with Free Boundaries.. Mathematische Zeitschrift, Tome 184 (1983), pp. 497-510. http://geodesic.mathdoc.fr/item/MZ_1983__184_173378/